# SDR ASOA20141202146

- Difficulty date: December 4, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 39,303 hours, 29,802 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Part number: 14590008402
- Condition: Corroded
- Location: Service Door
- Component: Service Door, Emb
- Component part number: 14532231401
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE GALLEY DOOR SEAL SQUEELS AND SHOWS SIGNS OF LEAKING ON THE UPPER SIDE OF THE DOOR. THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE DOOR, AND R & R THE LOWER SERVICE, GALLEY, DOOR SEAL RETAINER, PRESSURIZATION CHECKS COMPLIED WITH WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 12/04/2014.
